Results 1 to 5 of 5
Like Tree3Likes
  • 1 Post By priya3434
  • 1 Post By Ricky71
  • 1 Post By Ricky71
Reinstatement after big mess - have questions
  1. #1
    priya3434 is offline New Member
    Join Date
    May 2017
    Posts
    9

    Default Reinstatement after big mess - have questions

    Hey all,

    So I was on Ativan for 40 days never more than 2mg a day, I was getting some adverse effects such as depression and weird breathing, so I decided to taper off. The only thing is, I guess I tapered way too fast. I went from 2mg to 1.25 mg in 5 days. After that I withdrew sooooo baaaaad. Emergency services has been to my house nearly every day, I was vomiting, and psychosis, and had plans to take my life. I just kept trying to get through it but couldn't.

    I have decided to reinstate the 2mg a day. However I think I may have built a bit of tolerance for the 2mg a day, so I'm going to do 2.5mg a day until I stabilize. Once I've stabilized for a couple weeks, I will literally do the slowest taper in all of history.

    Questions I have are

    1) How long does it to stabilize after going through 7 days of the worst withdrawal possible. Immediately? couple days?
    2) Do you guys think this plan will work?
    3) Any positive personal experiences on reinstating?

    I reinstated on a higher dose than i've ever been on on purpose in order to get the withdrawal panic attacks under control
    Catrina likes this.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,142

    Default

    Quote Originally Posted by priya3434 View Post
    Hey all,

    So I was on Ativan for 40 days never more than 2mg a day, I was getting some adverse effects such as depression and weird breathing, so I decided to taper off. The only thing is, I guess I tapered way too fast. I went from 2mg to 1.25 mg in 5 days. After that I withdrew sooooo baaaaad. Emergency services has been to my house nearly every day, I was vomiting, and psychosis, and had plans to take my life. I just kept trying to get through it but couldn't.

    I have decided to reinstate the 2mg a day. However I think I may have built a bit of tolerance for the 2mg a day, so I'm going to do 2.5mg a day until I stabilize. Once I've stabilized for a couple weeks, I will literally do the slowest taper in all of history.

    Questions I have are

    1) How long does it to stabilize after going through 7 days of the worst withdrawal possible. Immediately? couple days?
    2) Do you guys think this plan will work?
    3) Any positive personal experiences on reinstating?

    I reinstated on a higher dose than i've ever been on on purpose in order to get the withdrawal panic attacks under control
    Welcome!

    You shouldn't have much trouble getting stable by increasing back to your original doses. Slowly tapering is absolutely the best and safest way to get off any benzo. Your reductions shouldn't exceed around 10% per week (or even every two weeks if that makes things easier). Good to know that you're not necessarily in a hurry to be done so go slow! Google the Ashton Manual which is considered the best method to taper from benzos. I think it does recommend partially switching to valium so perhaps you should review this publication and discuss it with your doctor.

    Good luck!

    Peace,

    Cat

  3. #3
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,078

    Default

    Quote Originally Posted by priya3434 View Post
    Hey all,

    So I was on Ativan for 40 days never more than 2mg a day, I was getting some adverse effects such as depression and weird breathing, so I decided to taper off. The only thing is, I guess I tapered way too fast. I went from 2mg to 1.25 mg in 5 days. After that I withdrew sooooo baaaaad. Emergency services has been to my house nearly every day, I was vomiting, and psychosis, and had plans to take my life. I just kept trying to get through it but couldn't.

    I have decided to reinstate the 2mg a day. However I think I may have built a bit of tolerance for the 2mg a day, so I'm going to do 2.5mg a day until I stabilize. Once I've stabilized for a couple weeks, I will literally do the slowest taper in all of history.

    Questions I have are

    1) How long does it to stabilize after going through 7 days of the worst withdrawal possible. Immediately? couple days?
    2) Do you guys think this plan will work?
    3) Any positive personal experiences on reinstating?

    I reinstated on a higher dose than i've ever been on on purpose in order to get the withdrawal panic attacks under control
    priya - it wasn't necessary to start a new thread, it's usually best just to stay on one thread that way all your information from the beginning is in one place. It also helps other's to be completely up to date on your situation when they read your thread?

    Obviously you're more than welcome to stay on this thread now I just wouldn't bounce back and forth from one thread to the other.

    Here's a link to your old thread - https://www.drugs.com/forum/benzodia...ule-73367.html

    You'll stabilize very quickly if you haven't done so already?

    I would recommend you follow your first taper schedule that you modified from the Ashton manual, here's a copy -

    Ativan Taper Schedule -

    Starting Dose
    Morning: 1mg, Evening: 1mg, Total Daily Dose: 2mg

    Stage 1 (1-2 weeks)
    Morning: 1mg, Evening: 0.75mg, Total Daily Dose: 1.75mg

    Stage 2 (1-2 weeks)
    Morning: 0.75mg, Evening: 0.75mg, Total Daily Dose: 1.50mg

    Stage 3 (1-2 weeks)
    Morning: 0.75mg, Evening: 0.5mg, Total Daily Dose: 1.25mg

    Stage 4 (1-2 weeks)
    Morning: 0.5mg, Evening: 0.5mg, Total Daily Dose: 1.00mg

    Stage 5 (1-2 weeks)
    Morning: 0.5mg, Evening: 0.25mg, Total Daily Dose: 0.75mg

    Stage 6 (1-2 weeks)
    Morning: 0.25mg, Evening: 0.25mg, Total Daily Dose: 0.50mg

    Stage 7 (1-2) weeks)
    Morning: 0.25mg, Evening: 0.0625mg, Total Daily Dose: 0.31mg

    Stage 8 (1-2 weeks)
    Morning: 0.0625mg, Evening: 0.0625mg, Total Daily Dose: 0.13mg

    Stage 9 (1-2 weeks)
    Morning: 0.0625mg, Evening: 0mg, Total Daily Dose: 0.06mg

    Stage 10
    Morning: 0mg, Evening: 0mg, Total Daily Dose: 0mg

    You can achieve the reductions pretty accurately by shaving the pills or using the water titration method? Google search "The easiest way to taper Xanax, or any other benzo" (hughes12) for the shaving method, you can also search for "water titration for benzos" to learn about that taper method.

    YOU'LL WANT TO TAPER SLOW ENOUGH TO AVOID OR AT LEAST MINIMIZE ANY WITHDRAWAL SYMPTOMS! You can adjust the taper faster or slower depending on how you feel?

    Just take it slow and listen to your body, you'll be off the Ativan with very little discomfort in no time! Keep us updated on your progress? Take care... God bless us all!
    Lvg nghtmare likes this.

  4. #4
    priya3434 is offline New Member
    Join Date
    May 2017
    Posts
    9

    Default

    Hey everyone,

    I thought I would start a diary on here, i have not being well at all. You can see my signature below. Basically I tapered way too fast and went into severe withdrawals. Now I'm trying to stabilize on 3mg a day, which is the highest I've ever been. The reason why I tapered is because I started getting very bad depression, and then attempted suicide. I'm the same way during withdrawal though too, and the same way while I'm on the drug..... It feels as though I am trapped.

  5. #5
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,078

    Default

    Quote Originally Posted by priya3434 View Post
    Hey everyone,

    I thought I would start a diary on here, i have not being well at all. You can see my signature below. Basically I tapered way too fast and went into severe withdrawals. Now I'm trying to stabilize on 3mg a day, which is the highest I've ever been. The reason why I tapered is because I started getting very bad depression, and then attempted suicide. I'm the same way during withdrawal though too, and the same way while I'm on the drug..... It feels as though I am trapped.
    priya - if you are having all these issues with going up in dosage to stabilize, the depression and the suicide attempt then you need to be seeking the advice of a professional psychiatrist! Make sure that this psychiatrist is "Benzo Wise" meaning that they have an extensive and knowledgeable background of benzodiazepines, most importantly how to slowly and properly taper a person off of benzos!

    In my experience with benzos you should of been able to stabilize very quickly! What's your dosing schedule and how much are you taking for each dose? What milligrams are your pills? Update when you can? Hang in there! God bless us all!
    Lvg nghtmare likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22